# SDR FDEA201104111431

- Difficulty date: April 11, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30063
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING DENT AT BS 600 TO BS 620 BETWEEN STR 26L TO   STR 27L.  DENTED SKIN BETWEEN BS 600 AND BS 620, STR 26L TO STR 27L R & R IAW SRM 53-00-01 REV 102, FIG 201, REPAIR 16.  REPAIR IS CLASSIFIED AS MAJOR.
